Roussel Laboratories Pvt Ltd
Chlorpheniramine Maleate (2mg) + Paracetamol (35mg) + Phenylephrine (5mg)
Maxcold 2mg/325mg/5mg Tablet is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Tablet
Maxcold 2mg/325mg/5mg Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Maxcold 2mg/325mg/5mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
Maxcold 2mg/325mg/5mg Tablet is a combination of three medicines:
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Maxcold 2mg/325mg/5mg Tablet contains three active ingredients: chlorpheniramine, paracetamol / acetaminophen, and phenylephrine. This combination helps to relieve cold symptoms like runny nose, watery eyes, fever, and headache.
Yes, Maxcold 2mg/325mg/5mg Tablet is generally safe for most people. However, it may cause common side effects such as nausea, vomiting, allergic reaction, sleepiness, headache, and other uncommon or rare side effects. Consult a doctor if you experience any persistent problems while taking this medicine.
You can usually discontinue Maxcold 2mg/325mg/5mg Tablet after your symptoms improve. However, continue taking this medicine as prescribed by your doctor.
Yes, some patients may experience dizziness (feeling faint, weak, unsteady, or lightheaded) while taking Maxcold 2mg/325mg/5mg Tablet. If you feel dizzy or lightheaded, it's best to rest and resume taking the medication once you feel better.
Maxcold 2mg/325mg/5mg Tablet is generally safe when taken as directed. However, an overdose of this medication can potentially harm your liver. Avoid drinking alcohol while taking this medicine, as it may increase the risk of liver damage.
Store Maxcold 2mg/325mg/5mg Tablet in its original packaging, tightly closed. Follow instructions provided on the label or package for proper storage and disposal of unused medication. Do not give this medicine to pets, children, or other individuals.